# SDR ASOA2014102911567

- Difficulty date: October 4, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK BS 364, RBL 9 BEYOND LIMITS.  R & R THE SEAT TRACK IAW AMM 53-01-11-000-802 & 53-01-11-400-802.
